×

zbMATH — the first resource for mathematics

On strictly singular operators. (English) Zbl 0212.46402

MSC:
47A20 Dilations, extensions, compressions of linear operators
46A03 General theory of locally convex spaces
47A30 Norms (inequalities, more than one norm, etc.) of linear operators
47B07 Linear operators defined by compactness properties
47A75 Eigenvalue problems for linear operators
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G.F.C. De Bruyn [1] Riesz properties of linear operators , J. London Math. Soc. 44 (1969), 460-466. · Zbl 0172.16705 · doi:10.1112/jlms/s1-44.1.460
[2] D. Van Dulst [2] Perturbation theory and strictly singular operators in locally convex spaces , Studia Math. 38 (1970), 341-372. · Zbl 0214.38802 · eudml:217521
[3] S. Goldberg [3] Unbounded linear operators, theory and applications , McGraw-Hill, 1966. · Zbl 0925.47001
[4] T. Kato [4] Perturbation theory for nullity, deficiency and other quantities of linear operators , Journ. d’Anal. Math. 6 (1958), 273-322. · Zbl 0090.09003 · doi:10.1007/BF02790238
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.